# SDR SWAA2019101437769

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 35,884 hours, 21,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN HANGING LOOSE FROM CEILING. / SECURED EXIT SIGN PER AMM.
